Publication

On the invertibility of Moller morphisms

Maassen, H., 1982, In : Journal of Mathematical Physics. 23, 10, p. 1848-1851 4 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Maassen, H. (1982). On the invertibility of Moller morphisms. Journal of Mathematical Physics, 23(10), 1848-1851. https://doi.org/10.1063/1.525238

Author

Maassen, H. / On the invertibility of Moller morphisms. In: Journal of Mathematical Physics. 1982 ; Vol. 23, No. 10. pp. 1848-1851.

Harvard

Maassen, H 1982, 'On the invertibility of Moller morphisms', Journal of Mathematical Physics, vol. 23, no. 10, pp. 1848-1851. https://doi.org/10.1063/1.525238

Standard

On the invertibility of Moller morphisms. / Maassen, H.

In: Journal of Mathematical Physics, Vol. 23, No. 10, 1982, p. 1848-1851.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Maassen H. On the invertibility of Moller morphisms. Journal of Mathematical Physics. 1982;23(10):1848-1851. https://doi.org/10.1063/1.525238


BibTeX

@article{14a75cd3d0cf4ec481361d5df591ac15,
title = "On the invertibility of Moller morphisms",
abstract = "Local perturbations of the dynamics of infinite quantum systems are considered. It is known that, if the Moller morphisms associated to the dynamics and its perturbation are invertible, the perturbed evolution is isomorphic to the unperturbed one, and thereby shares its ergodic properties. It was claimed by V. Ya. Golodets [Theor. Math. Phys. 23,525 (1975)] that the abovecondition holds whenever the observable algebra is asymptotically abelian for the unperturbed evolution, and the perturbed evolution has a KMS state. The present paper contains a counterexample to this statement, and a construction of a spatial representation of the Mollermorphisms.",
author = "H Maassen",
year = "1982",
doi = "10.1063/1.525238",
language = "English",
volume = "23",
pages = "1848--1851",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "AMER INST PHYSICS",
number = "10",

}

RIS

TY - JOUR

T1 - On the invertibility of Moller morphisms

AU - Maassen, H

PY - 1982

Y1 - 1982

N2 - Local perturbations of the dynamics of infinite quantum systems are considered. It is known that, if the Moller morphisms associated to the dynamics and its perturbation are invertible, the perturbed evolution is isomorphic to the unperturbed one, and thereby shares its ergodic properties. It was claimed by V. Ya. Golodets [Theor. Math. Phys. 23,525 (1975)] that the abovecondition holds whenever the observable algebra is asymptotically abelian for the unperturbed evolution, and the perturbed evolution has a KMS state. The present paper contains a counterexample to this statement, and a construction of a spatial representation of the Mollermorphisms.

AB - Local perturbations of the dynamics of infinite quantum systems are considered. It is known that, if the Moller morphisms associated to the dynamics and its perturbation are invertible, the perturbed evolution is isomorphic to the unperturbed one, and thereby shares its ergodic properties. It was claimed by V. Ya. Golodets [Theor. Math. Phys. 23,525 (1975)] that the abovecondition holds whenever the observable algebra is asymptotically abelian for the unperturbed evolution, and the perturbed evolution has a KMS state. The present paper contains a counterexample to this statement, and a construction of a spatial representation of the Mollermorphisms.

U2 - 10.1063/1.525238

DO - 10.1063/1.525238

M3 - Article

VL - 23

SP - 1848

EP - 1851

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 10

ER -

ID: 6109231